MathSciNet Relay Station
MathSciNet bibliographic data
MR1401513 (97j:14043) 14J30 (14C20 14J10)
Beltrametti, Mauro C.; Sommese, Andrew J. On the second adjunction mapping. The case of a 1-dimensional image. Trans. Amer. Math. Soc. 349 (1997), no. 8, 3277–3302.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement